# SDR USAA2010080491589

- Difficulty date: August 1, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 35,712 hours, 14,252 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fan
- Part number: 38627753
- Part serial: R769C
- Condition: Faulty
- Location: Apu
- Part time: 33,649 hours, 13,838 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 209 - SLC-PHX - ODOR - EXTRA DIRTY SOCK SMELL THROUGHOUT CABIN & GALLEYS.  REMOVED AND REPLACED APU OIL COOLER FAN IAW AMM 49-52-05.
